# SDR DALA2016102407523

- Difficulty date: October 23, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 64,410 hours, 47,114 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED TITANIUM FRAME ON STA Y=1345 BTW LONG PROJECTION 28R TO 29R AT AFT ACCESSORIES COMPARTMENT.  FRAME WAS REPAIRED PER ER/A 094719-14MA REV A.
